# SDR FDKA2010051800115

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 16,592 hours, 15,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 TO 12-A FLOOR EMERGENCY LIGHTS LOOSE.  MX SECURED LOOSE FLOOR EMERGENCY LIGHT STRIP, OPS CHECK GOOD.
